MathSciNet Relay Station
MathSciNet bibliographic data
MR1469666 11H55
Martinet, Jacques Une famille de réseaux dual-extrêmes. (French) [A family of dual-extreme lattices] J. Théor. Nombres Bordeaux 9 (1997), no. 1, 169–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement